# SDR SWIA202055599

- Difficulty date: November 22, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK FROM FS 280 TO 485 CORRODED.  C-CHECK RO 1/17/2021.  INSTALLED NEW REPLACEMENT SEAT TRACK AND HARDWARE FOR SEAT TRACK, P/N: SH670-32159-1 AT RBL 9.00 FROM FS 349.00-FS 485.00, REF CRJ700 AMM 53-00-49-400-801-A03.
